# SDR GLBA2013040100220

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 35,510 hours, 43,078 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT UPON EXTENDING THE GEAR THE LANDING GEAR CIRCUIT BREAKER TRIPPED, RAN MANUAL GEAR EXTENTION CHECKLIST, GEAR EXTENDED NORMALLY, A HIGH PITCH NOISE WAS HEARD FROM THE WHEEL WELL AFTER PARKING AT THE GATE. MX FOUND THE POWER PACK RUNNING, REPLACED K3 RELAY, OPS CHECKED GOOD.
